# SDR CA120119009

- Difficulty date: January 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,944 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2312 · VHF Communications System
- Part: Head
- Part number: 071128271
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 VHF COM HEAD WENT BLANK AND WAS UNABLE TO TRANSMITT ENROUTE.  WHEN ARRIVED THE ACFT WAS GROUNDED.  NR 2 VHF COM HEAD WAS REPLACED AND ACFT RETURNED TO SERVICE.
